# SDR AALA202510076932

- Difficulty date: September 25, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 37,932 hours, 16,455 cycles
- Engine: Cfmint CFM567B20
- Engine time: 37,932 hours, 16,455 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF OUT OF DCA THERE WAS A VERY STRONG DIRTY, MUSTY, AND OILY SMELL THROUGH OUT THE ENTIRE AIRCRAFT.   REMOVED AND REPLACED NUMBER 1 ENGINE. PER JOBCARD 08L40072003. REMOVE AND REPLACED LEFT (AALA202510070691) AND RIGHT (AALA202510079234) RECURCULATION AIR FILTERS. PER AMM 21-25-01.
